MathSciNet Relay Station
MathSciNet bibliographic data
MR1924999 (2003e:37003) 37A05 (28D05 37A25 42B25)
Ephremidze, Lasha On the uniqueness of the ergodic maximal function. Fund. Math. 174 (2002), no. 3, 217–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement